Alert archive / Colorado / High Wind Warnings in 2010
High Wind Warning 4, NWS Goodland, KS
NWS Goodland, KS issued this high wind warning at May 24, 2010, 10:28 AM MDT for Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Hitchcock County, Nebraska; Cheyenne County, Sherman County, Kansas. It was in force for 7 hr. 16 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 24, 2010, 10:28 AM MDT (16:28 UTC)
- Expired
- May 24, 2010, 5:13 PM MDT
- In force
- 7 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Sherman County, KS, Dundy County, NE, Hitchcock County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 11:33 AM MDT | NON-TSTM WND GST 60 | Joes, CO | |
| May 24, 11:48 AM MDT | NON-TSTM WND GST 59 | Flagler, CO | |
| May 24, 11:50 AM MDT | HAIL 1.25 | 6 Se Arapahoe, CO | |
| May 24, 12:35 PM MDT | NON-TSTM WND GST 59 | 6 Se Beecher Island, CO | |
| May 24, 12:36 PM MDT | HAIL 1 | Ruleton, KS | RELAYED BY SHERMAN COUNTY DISPATCH |
| May 24, 12:40 PM MDT | NON-TSTM WND GST 60 | 4 S Burlington, CO | |
| May 24, 1:01 PM MDT | NON-TSTM WND GST 64 | Yuma, CO | |
| May 24, 1:13 PM MDT | NON-TSTM WND GST 65 | Joes, CO | |
| May 24, 1:17 PM MDT | NON-TSTM WND GST 59 | Wray, CO | |
| May 24, 1:22 PM MDT | HAIL 1 | Goodland, KS | |
| May 24, 1:30 PM MDT | NON-TSTM WND GST 63 | 4 S Burlington, CO | |
| May 24, 1:33 PM MDT | NON-TSTM WND GST 68 | Joes, CO | |
| May 24, 2:38 PM MDT | NON-TSTM WND GST 62 | 6 Se Beecher Island, CO | |
| May 24, 2:43 PM MDT | NON-TSTM WND GST 58 | Idalia, CO | |
| May 24, 4:28 PM MDT | HAIL 1 | 9 S Stratton Ne, NE | |
| May 24, 5:07 PM MDT | HAIL 1.5 | Trenton, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 4.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4352 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
409 WWUS73 KGLD 241628 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1028 AM MDT MON MAY 24 2010 ...STRONG SOUTHERLY WINDS TODAY... .AN AREA OF LOW PRESSURE WILL CONTINUE TO DEEPEN OVER NORTHEAST COLORADO TODAY. AS IT DOES...THE SURFACE PRESSURE GRADIENT WILL TIGHTEN RESULTING IN STRONG SOUTHERLY TO SOUTHWESTERLY WINDS. COZ090>092-KSZ001-013-NEZ079-080-250100- /O.UPG.KGLD.WI.Y.0016.000000T0000Z-100525T0100Z/ /O.NEW.KGLD.HW.W.0004.100524T1628Z-100525T0100Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-DUNDY-HITCHCOCK- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...GOODLAND...BENKELMAN...TRENTON 1028 AM MDT MON MAY 24 2010 /1128 AM CDT MON MAY 24 2010/ ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING/DURATION...WINDS WILL STEADILY INCREASE THIS MORNING AND WILL BE STRONG THROUGH SUNSET. * PEAK WINDS...SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 55 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. && $$ KSZ002>004-014>016-027>029-041-042-NEZ081-250100- /O.CON.KGLD.WI.Y.0016.000000T0000Z-100525T0100Z/ RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...COLBY... HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE... LEOTI...MCCOOK 1028 AM MDT MON MAY 24 2010 /1128 AM CDT MON MAY 24 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING. * TIMING/DURATION...WINDS WILL STEADILY INCREASE THIS MORNING AND WILL BE STRONG THROUGH SUNSET. * PEAK WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
1 follow-up statement
292 WWUS73 KGLD 242313 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 513 PM MDT MON MAY 24 2010 NEZ080-250100- /O.CAN.KGLD.HW.W.0004.000000T0000Z-100525T0100Z/ /O.EXA.KGLD.WI.Y.0016.000000T0000Z-100525T0100Z/ HITCHCOCK- INCLUDING THE CITY OF...TRENTON 613 PM CDT MON MAY 24 2010 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING/DURATION...WINDS WILL GRADUALLY DIMINISH THROUGH THE EVENING HOURS. * PEAK WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ COZ090>092-KSZ001-013-NEZ079-250015- /O.CAN.KGLD.HW.W.0004.000000T0000Z-100525T0100Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...GOODLAND...BENKELMAN 513 PM MDT MON MAY 24 2010 /613 PM CDT MON MAY 24 2010/ ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE HIGH WIND WARNING. WESTERLY WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING HOURS. $$ KSZ027-041-250015- /O.CAN.KGLD.WI.Y.0016.000000T0000Z-100525T0100Z/ WALLACE-GREELEY- INCLUDING THE CITIES OF...SHARON SPRINGS...TRIBUNE 513 PM MDT MON MAY 24 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND ADVISORY. WINDS WILL SHIFT TO THE WEST BEHIND A COLD FRONT WHILE GRADUALLY DIMINISHING THROUGH THE EVENING HOURS. $$ KSZ002>004-014>016-028-029-042-NEZ081-250100- /O.CON.KGLD.WI.Y.0016.000000T0000Z-100525T0100Z/ RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-LOGAN-GOVE-WICHITA- RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...COLBY... HOXIE...HILL CITY...OAKLEY...QUINTER...LEOTI...MCCOOK 613 PM CDT MON MAY 24 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TIMING/DURATION...WINDS WILL SLOWLY BEGIN TO DIMINISH THROUGH THE EVENING HOURS. * PEAK WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE BEFORE DIMINISHING AROUND SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this high wind warning went out at May 24, 5:42 AM MDT, 4 hours 46 minutes earlier.
Area forecast discussion, May 24, 5:42 AM MDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
542 AM MDT MON MAY 24 2010
.DISCUSSION...
326 AM MDT MON MAY 24 2010
THE 09Z SURFACE ANALYSIS SHOWS LOW PRESSURE OVER CENTRAL COLORADO.
A LARGE UPPER TROUGH CAN BE SEEN ON WATER VAPOR IMAGERY OVER THE
WESTERN CONUS. KGLD RADAR WAS QUIET FOR NOW.
SEVERAL SHORTWAVES WILL SWING THROUGH THE FORECAST AREA THROUGH
WED. THE STRONGEST ENERGY WILL IMPACT THE FA TODAY/TONIGHT.
CAPE OF 2200 J/KG WILL HELP STORMS FIRE ALONG THE DRYLINE WHICH
WILL THEN MOVE EAST ACROSS NORTHWEST KANSAS THIS
AFTERNOON/TONIGHT. HIGH CHANCE POPS LOOK GOOD FOR THIS EVENT. THE
ATMOSPHERE WILL STABILIZE SOME BEHIND THE FRONT DURING THE DAY
TUESDAY. POPS WILL BE NIL FOR TUESDAY SINCE THERE APPEARS TO BE NO
SHORTWAVE ENERGY COMING THROUGH. BY TUESDAY NIGHT ANOTHER WAVE
WILL MOVE THROUGH IN SOUTHWEST FLOW PROVIDING CHANCE POPS. ONE
MORE WAVE WILL AFFECT THE AREA ON WEDNESDAY WITH QUIET WEATHER WED
NIGHT BEHIND THE EXITING WAVE.
THE WIND ADVISORY STILL LOOKS GOOD AS THE SURFACE PRESSURE
GRADIENT TIGHTENS UP TODAY. THIS ADVISORY WILL COVER THE ENTIRE
FA. SEE DETAILS BELOW.
MAX TEMPERATURES WILL STILL BE WARM TODAY BUT WILL FALL OFF A FEW
DEGREES BEHIND THE FRONT ON TUE/WED. MIN TEMPERATURES WILL BE IN
THE 40S/50S.
FS
&&
.AVIATION...
542 AM MDT MON MAY 24 2010
FOR THE 12Z TAFS...STRONG WIND EXPECTED TODAY AS LOW DEEPENS OVER
NORTHEAST COLORADO. WIND WILL DECREASE AROUND SUNSET AS THE LOW
SHIFTS INTO THE NORTHERN PLAINS. LARGE HAIL AND DAMAGING WIND ARE
ALSO EXPECTED TODAY WITH SOME OF THE THUNDERSTORMS. A FRONT WILL
MOVE THROUGH THE AREA BY LATE EVENING BRINGING THUNDERSTORMS TO AN
END AT BOTH KMCK AND KGLD. SKIES WILL CLEAR AND WIND WILL BE LIGHT
NORTHWEST.
FS
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM 9 AM MDT /10 AM CDT/ THIS MORNING TO 7 PM MDT
/8 PM CDT/ THIS EVENING FOR KSZ001>004-013>016-027>029-041-
042.
NE...WIND ADVISORY FROM 9 AM MDT /10 AM CDT/ THIS MORNING TO 7 PM MDT
/8 PM CDT/ THIS EVENING FOR NEZ079>081.
CO...WIND ADVISORY FROM 9 AM THIS MORNING TO 7 PM MDT THIS EVENING
FOR COZ090>092.
&&Hazardous weather outlook, May 24, 4:43 AM MDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 443 AM MDT MON MAY 24 2010 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251330- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 443 AM MDT MON MAY 24 2010 /543 AM CDT MON MAY 24 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT ACROSS THE TRI-STATE AREA. SUPERCELLS WILL DEVELOP AHEAD OF AND ALONG A DRY LINE OVER EASTERN COLORADO AND NORTHWEST KANSAS TODAY AND MOVE NORTH INTO EXTREME SOUTHWEST NEBRASKA. STORMS ARE ALREADY DEVELOPING EARLY THIS MORNING. MORNING SEVERE WEATHER ACROSS THE TRI-STATE AREA IS POSSIBLE AND ESPECIALLY THIS AFTERNOON. LARGE HAIL AND DAMAGING WIND AND EVEN A TORNADO WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE THUNDERSTORMS WILL OCCUR TUESDAY AND WEDNESDAY. SOME OF THE STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WIND. OF COURSE DANGEROUS LIGHTNING OCCURS WITH EVERY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. FS
In the hours before
Local storm report, May 24, 7:17 AM MDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
717 AM MDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG 6 N WESKAN 38.95N 101.96W
05/23/2010 WALLACE KS CO-OP OBSERVER
POWER LINES DOWN 5.5 MILES NORTH OF WESKAN. COTTONWOOD
TREE BLOWN DOWN.
0855 PM TSTM WND DMG 5 E ARAPAHOE 38.86N 102.07W
05/23/2010 CHEYENNE CO CO-OP OBSERVER
LATE REPORT OF POWER LINES DOWN ON HIGHWAY 40...1 WEST OF
STATE LINE. ALSO AT CATTLE FEEDER A CATTLE SHED WAS
DAMAGED.
0855 PM TSTM WND DMG 5 N TOWNER 38.55N 102.07W
05/23/2010 KIOWA CO CO-OP OBSERVER
LATE RPORT OF EQUIPMENT SHED BLOWN OVER.
&&
HENDERSONLocal storm report, May 24, 7:41 AM MDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
741 AM MDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG BENKELMAN 40.05N 101.54W
05/23/2010 DUNDY NE CO-OP OBSERVER
LATE REPORT AND ESTIMATED TIME. UP TO 6 IN TREE LIMBS
DOWN AROUND TOWN. TREES UPROOTED AT TOWN PARK.
&&
HENDERSONLocal storm report, May 24, 8:05 AM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
805 AM MDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 11 S OAKLEY 38.97N 100.85W
05/23/2010 E1.75 INCH LOGAN KS PUBLIC
RELAYED FROM NSSL SHAVE PROJECT
0550 PM HAIL 12 NNW THE MONUMENT ROC 38.93N 100.83W
05/23/2010 E1.00 INCH LOGAN KS PUBLIC
RELATED FROM NSSL SHAVE PROJECT
0630 PM HAIL SSE REXFORD 39.47N 100.74W
05/23/2010 E1.00 INCH THOMAS KS PUBLIC
RELAYED FROM NSSL SHAVE PROJECT
0630 PM HAIL 12 N LEOTI 38.66N 101.36W
05/23/2010 E2.00 INCH WICHITA KS PUBLIC
RELAYED FROM NSSL SHAVE PROJECT
&&
HENDERSONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:03 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 19 min |
| May 23, 8:17 PM MDT | Tornado Warning | GLD | Kit Carson, Yuma | 58 min |
| May 23, 8:45 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 14 min |
| May 23, 9:17 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 12 min |
| May 24, 11:29 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 46 min |
| May 23, 6:47 PM MDT | Severe Thunderstorm Warning | GLD | Red Willow | 44 min |
| May 23, 6:57 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 34 min |
| May 23, 7:34 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 56 min |
| May 23, 8:51 PM MDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 54 min |
| May 23, 9:07 PM MDT | Tornado Warning | GLD | Dundy, Hitchcock | 38 min |
| May 23, 9:51 PM MDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock, Red Willow | 39 min |
| May 23, 10:29 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 4 min |
| May 23, 10:36 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 39 min |
| May 24, 4:21 PM MDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 39 min |
| May 24, 4:57 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock | 63 min |
| May 23, 6:13 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 62 min |
| May 23, 6:16 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 59 min |
| May 23, 6:26 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas | 64 min |
| May 23, 6:33 PM MDT | Tornado Warning | GLD | Logan, Wallace, Wichita | 26 min |
| May 23, 6:49 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 27 min |
| May 23, 6:55 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 65 min |
| May 23, 6:59 PM MDT | Severe Thunderstorm Warning | GLD | Logan | 15 min |
| May 23, 7:07 PM MDT | Tornado Warning | GLD | Sherman, Thomas | 20 min |
| May 23, 7:26 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 11 min |
| May 23, 7:41 PM MDT | Flash Flood Warning | GLD | Sherman | 3 hr |
| May 23, 7:46 PM MDT | Tornado Warning | GLD | Sherman | 44 min |
| May 23, 8:04 PM MDT | Tornado Warning | GLD | Cheyenne, Sherman | 23 min |
| May 23, 8:20 PM MDT | Tornado Warning | GLD | Cheyenne | 55 min |
| May 23, 8:32 PM MDT | Flash Flood Warning | GLD | Cheyenne | 6 hr |
| May 23, 8:51 PM MDT | Tornado Warning | GLD | Wallace | 24 min |
| May 23, 9:09 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 51 min |
| May 23, 9:50 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 32 min |
| May 23, 10:05 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Thomas, Wallace, Wichita | 33 min |
| May 23, 10:43 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 27 min |
| May 23, 11:00 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wichita | 34 min |
| May 24, 11:48 AM MDT | Severe Thunderstorm Warning | GLD | Greeley | 27 min |
| May 24, 12:02 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 43 min |
| May 24, 12:22 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 38 min |
| May 24, 12:42 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 26 min |
| May 24, 12:45 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 30 min |
| May 24, 12:57 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 13 min |
| May 24, 1:01 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 29 min |
| May 24, 1:25 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 15 min |
| May 24, 5:15 PM MDT | Severe Thunderstorm Warning | GLD | Thomas | 60 min |
| May 24, 5:56 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 64 min |
Nearby
High Wind Warnings in Colorado, 2010High Wind Warnings in Nebraska, 2010High Wind Warnings in Kansas, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.